# SDR UIEA2021031800616

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,143 hours, 18,226 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Flag
- Condition: False Activation
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG AND WX FAIL FLAG ON EHSI( RAN FIM 34-43 TASK 801, CLEARED EICAS MSG. ALSO RAN 34-22-FAULT TREE 808. NO DEFECTS NOTED.   )
